Alert archive / Ohio / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 63, NWS Wilmington, OH

June 14, 2005Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 14, 2005, 4:24 PM EDT for Scioto County, Ohio. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2005, 4:24 PM EDT (20:24 UTC)
Expired
Jun 14, 2005, 5:00 PM EDT
In force
36 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

County Scioto County, OH

The radar

The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:35 PM EDTTSTM WND DMGPortsmouth, OHTWO TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 11:10 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
923 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 142024
SVRILN
OHC145-142100-
/O.NEW.KILN.SV.W.0063.050614T2024Z-050614T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT TUE JUN 14 2005

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SCIOTO COUNTY IN OHIO

* UNTIL 500 PM EDT

* AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND
  DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR LUCASVILLE...
  MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROSEMOUNT...
  PORTSMOUTH...
  NEW BOSTON...
  SCIOTODALE...
  WHEELERSBURG...
  SOUTH WEBSTER...

IN ADDITION...WEST PORTSMOUTH...MINFORD...SCIOTOVILLE...PORTSMOUTH
REGIONAL AIRPORT...POWELLSVILLE AND LYRA ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS

LAT...LON 3898 8304 3881 8311 3873 8302 3874 8289
      3860 8281 3884 8267 3892 8280

$$
 TIPTON
2 follow-up statements
000 
WWUS51 KILN 142049
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT TUE JUN 14 2005

OHC145-142100-
/O.CON.KILN.SV.W.0063.000000T0000Z-050614T2100Z/
SCIOTO OH-
449 PM EDT TUE JUN 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM EDT FOR
EASTERN SCIOTO COUNTY...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS TO
70 MPH. THIS STORM WAS LOCATED NEAR MINFORD...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
SOUTH WEBSTER.

IN ADDITION...POWELLSVILLE AND LYRA ARE NEAR THE PATH OF THIS STORM.

LAT...LON 3898 8304 3881 8311 3873 8302 3874 8289
      3860 8281 3884 8267 3892 8280

$$
000 
WWUS51 KILN 142058
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT TUE JUN 14 2005

OHC145-142108-
/O.EXP.KILN.SV.W.0063.000000T0000Z-050614T2100Z/
SCIOTO OH-
458 PM EDT TUE JUN 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCIOTO COUNTY EXPIRES
AT 500 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3898 8304 3881 8311 3873 8302 3874 8289
      3860 8281 3884 8267 3892 8280

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:25 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 14, 3:25 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION...ADDED AVIATION SECTION
NATIONAL WEATHER SERVICE WILMINGTON OH
325 PM EDT TUE JUN 14 2005

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
SVR TSTMS ONGOING ACRS FCST AREA ATTM.  TSTMS BEGINNING TO EVOLVE
INTO SQUALL LINE FROM NEAR LANCASTER SE INTO NRN KY.  APPEARS
GREATEST INSTABILITY RESIDES IN SOUTH CNTRL OH AND NE KY...WHERE
CURRENT TEMPS HAVE RISEN INTO L90S AND RUC INDCG SBCAPES IN EXCESS
OF 3000 J/KG.  TSTMS HAVE HAD A BIT MORE TROUBLE GETTING GOING
NORTH OF I-70...AND APPEARS THAT SOME MID LVL SUBSIDENCE MAY BE
THE CULPRIT. SVR TS WATCH #480 CONTINUES IN EFFECT UNTIL 23Z FOR
ENTIRE FCST AREA.

COLD FRONT CURRENTLY LOCATED ACRS WESTERN INDIANA.  BNDRY WILL
SHIFT EAST ACRS FCST AREA BTWN 22Z AND 03Z.  WILL NEED TO MAINTAIN
TSTM CHANCES UNTIL FROPA...ALTHOUGH MOST EXTENSIVE ACTIVITY IS
EXPECTED OVER NEXT TWO HOURS ALONG AND TO THE EAST OF I-71.  MAY
BE ABLE TO DROP GOOD PART OF THE WATCH OVER THE NEXT HOUR OR
SO...AND WILL HOLD OFF ON ISSUING FCST UNTIL RIGHT AT 20Z.  PCPN
SHOULD BE OUT OF FCST AREA BY LATE EVNG AS FRNTL BNDRY SHIFTS EAST
OF REGION.  NICE DRY PUNCH INTO FCST AREA AFT MIDNIGHT...AND WILL
GO PTLY CLDY FOR OVERNIGHT HOURS.

UPR LO WILL MOVE INTO CNTRL GRT LKS ON WED...AND WILL BE A MAIN
FACTOR IN WX FOR REGION THRU REMAINDER OF SHORT TERM.  MID LVL
S/WV WILL DROP AROUND BASE OF UPR TROF INTO NRN OH WED AFTN.  THIS
COMBINED WITH MODEST 850 CAA SHOULD CONTRIBUTE TO PLENTY OF CLOUDS
BY AFTN AND THE CHANCE FOR SCT CONVECTION TO DVLP.  BEST SHOT AT
PCPN WILL BE ACRS NRN FCST AREA...AND HAVE INDCG 30 POPS IN THESE
LOCATIONS.  LOWER POPS FURTHER SOUTH...WITH RELATIVELY DRY
CONDITIONS ALONG AND SOUTH OF THE OHIO RIVER.  12Z NAM INDCG 500-
1000 J/KG SBCAPES...SO WILL INCLUDE MENTION OF TSTMS.  PCPN WILL
END DURING EVNG HOURS AS MID LVL VORT AND SFC TROF SHIFT EAST OF
REGION.  UPR LO BEGINS TO DROP SOUTH AND EAST ON THURS WITH
ANOTHER S/WV SHIFTING ACRS NRN OHIO THURS AFTN.  LESS MOISTURE TO
WORK WITH ON THURS...AND SHOULD SEE LESS OF A CHANCE FOR PCPN.
INCLUDED LO CHC POPS GENERALLY ACRS NRN/ERN PORTIONS FCST AREA FOR
THURS AFTN. WDLY SCT -SHRA WILL REMAIN POSSIBLE ACRS CNTRL OH
THURS NIGHT AS UPR LO DROPS INTO NRN PA.

TEMPS...A CHANGE IS IN THE WORKS AFT EXTENDED PERIOD OF ABV NORM
TEMPS.  FOLLOWED MAV GUID CLOSELY THRU SHORT TERM.  HIGHS IN U70S
TO AROUND 80 ON WED WILL DROP BACK INTO L/M70S FOR THURS AS COLD
POOL ASSOCD WITH UPR LO SHIFTS SOUTH FROM GRT LKS.  LOWS WILL DROP
INTO THE 50S.

RYAN

&&

.LONG TERM (FRIDAY THROUGH TUESDAY)...
EXTENDED MODELS NOW IN REASONABLE AGREEMENT IN SHIFTING UPR LO
EAST INTO NEW ENGLAND BY FRI NIGHT.  THIS WILL ALLOW HI PRES TO
BEGIN BUILDING INTO OH VLY FROM THE NORTH AND WEST.  MAINTAINED A
20 POP ACRS NE FCST AREA FRI MRNG...THEN SHOULD SEE DRY WX AS UPR
LO PULLS AWAY FROM REGION.  DRY WX EXPECTED FOR REMAINDER OF
EXTENDED WITH A GRADUAL WARMING TREND...AS SFC HI PRES BUILDS INTO
GRT LKS AND OH VLY.  MODELS DIFFERING A BIT ON PLACEMENT OF DVLPG
UPR LO ACRS SE CONUS...THEN RETROGRADE BACK WEST INTO LWR
MISSISSIPPI VLY THRU ERLY NEXT WEEK. CNTRL PLAINS RIDGE WILL BUILD
INTO OH VLY NORTH OF UPR LO MON- TUES...WITH GFS/ECMWF BOTH INDCG
500 MB HEIGHTS ABV 5900M.  IF THIS SHOULD VERIFY...IT WOULD MEAN A
RETURN TO ABV NORM TEMPS BY NEXT WEEK. HAVE THUS WARMED MAX TEMPS
FOR MON-TUES INTO M80S.

RYAN

&&

.AVIATION (18Z-18Z)...
CONVECTION CURRENTLY WORKING ACROSS TAF SITES.  EXPECT CONVECTION TO
DIE OUT WITH LOSS OF HEATING.  VFR CONDITIONS ARE EXPECTED AFTER
THIS TIME.

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&
Hazardous weather outlook, Jun 14, 5:33 AM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
533 AM EDT TUE JUN 14 2005

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-150932-
ADAMS OH-AUGLAIZE OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH-
CAMPBELL KY-CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH-
DARKE OH-DEARBORN IN-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FAYETTE IN-
FRANKLIN OH-FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH-
HARDIN OH-HIGHLAND OH-HOCKING OH-KENTON KY-LEWIS KY-LICKING OH-
LOGAN OH-MADISON OH-MASON KY-MERCER OH-MIAMI OH-MONTGOMERY OH-
OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-PREBLE OH-RIPLEY IN-
ROBERTSON KY-ROSS OH-SCIOTO OH-SHELBY OH-SWITZERLAND IN-UNION OH-
UNION IN-WARREN OH-WAYNE IN-
533 AM EDT TUE JUN 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN
KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO.

.DAY ONE...TODAY

DEEP LOW PRESSURE WILL TRACK FROM THE UPPER MISSISSIPPI VALLEY
ACROSS THE GREAT LAKES, WITH A STRONG COLD FRONT SWEEPING THROUGH
THE REGION THIS EVENING. DAYTIME HEATING, ALONG WITH A MOIST
LOW LEVEL AIRMASS WILL RESULT IN DESTABILIZATION AHEAD OF THE
FRONT. STRONG INSTABILITY IS EXPECTED TO DEVELOP BY EARLY AFTERNOON.

AS THE AIRMASS DESTABILIZES...STORMS ARE EXPECTED TO DEVELOP ACROSS
EASTERN INDIANA AND WESTERN OHIO AND ORGANIZE RAPIDLY INTO A LINE.
THESE STORMS WILL SWEEP QUICKLY EAST THROUGH THE REGION WITH THE BEST
TIME FOR SEVERE WEATHER BETWEEN 1 PM EDT AND 8 PM EDT.

A WIDESPREAD DAMAGING WIND EVENT IS LIKELY, ALONG WITH A THREAT FOR
HAIL AND PERHAPS A TORNADO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY.

In the hours before

Local storm report, Jun 14, 3:26 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     ALEXANDRIA              38.96N 84.38W
06/14/2005                   CAMPBELL           KY   LAW ENFORCEMENT

            TREES DOWN FROM ALEXANDRIA NORTHWARD TO THE OHIO RIVER.
            EVENT LASTED THROUGH 240 PM.

&&

JF
Local storm report, Jun 14, 3:47 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     PEEBLES                 38.95N 83.41W
06/14/2005                   ADAMS              OH   LAW ENFORCEMENT

            NUMEROUS TREES DOWN

0340 PM     TSTM WND DMG     4 S LOGAN               39.48N 82.40W
06/14/2005                   HOCKING            OH   LAW ENFORCEMENT

            SCATTERED TREES DOWN ACROSS THE COUNTY. ROUTE 328. ROUTE
            56 AT NARROWS ROAD.

&&

JF
Local storm report, Jun 14, 4:00 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
400 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     3 S HILLSBORO           39.17N 83.61W
06/14/2005                   HIGHLAND           OH   LAW ENFORCEMENT

            SCATTERED TREES DOWN ACROSS SOUTHERN PART OF COUNTY.
            EVENT LASTED FROM 3 PM TO 340 PM.

&&

JF
Special weather statement, Jun 14, 4:14 PM EDT, 10 minutes before
INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>045-
051>054-060>063-070>072-077-078-142100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT TUE JUN 14 2005

...SEVERE THUNDERSTORM WATCH 480 HAS BEEN CANCELLED...

THE SEVERE THUNDERSTORM WATCH THAT WAS IN EFFECT HAS BEEN
CANCELLED FOR MUCH OF SOUTHWEST AND WEST CENTRAL OHIO...NORTHEAST
KENTUCKY AND SOUTHEAST INDIANA.

THE FOLLOWING COUNTIES ARE NO LONGER UNDER THE SEVERE THUNDERSTORM
WATCH...

IN OHIO...AUGLAIZE...BUTLER...CHAMPAIGN...CLARK...CLERMONT...
CLINTON...DARKE...FAYETTE...GREENE...HAMILTON...HARDIN...LOGAN...
MADISON...MERCER...MIAMI...MONTGOMERY...PREBLE...SHELBY...UNION AND
WARREN.

IN INDIANA...DEARBORN...FAYETTE...FRANKLIN...OHIO...RIPLEY...
SWITZERLAND...UNION AND WAYNE COUNTIES HAVE BEEN CLEARED FROM THE
WATCH.

AND IN KENTUCKY...BOONE...CAMPBELL...CARROLL...GALLATIN...GRANT...
KENTON...OWEN AND PENDLETON COUNTIES HAVE BEEN CLEARED FROM THE
WATCH.

THUNDERSTORMS REMAIN POSSIBLE INTO THE EVENING HOURS...HOWEVER SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME.

RYAN
Special weather statement, Jun 14, 4:18 PM EDT, 6 minutes before
INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>045-
051>054-060>063-070>072-077-078-142100-

SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT TUE JUN 14 2005

...SEVERE THUNDERSTORM WATCH 480 NO LONGER IN EFFECT FOR PORTIONS OF
THE OHIO VALLEY...

THE SEVERE THUNDERSTORM WATCH IS NO LONGER IN EFFECT FOR MUCH OF
SOUTHWEST AND WEST CENTRAL OHIO...NORTHEAST KENTUCKY AND SOUTHEAST
INDIANA.

THE FOLLOWING COUNTIES ARE NO LONGER UNDER THE SEVERE THUNDERSTORM
WATCH...

IN OHIO...AUGLAIZE...BUTLER...CHAMPAIGN...CLARK...CLERMONT...
CLINTON...DARKE...FAYETTE...GREENE...HAMILTON...HARDIN...LOGAN...
MADISON...MERCER...MIAMI...MONTGOMERY...PREBLE...SHELBY...UNION AND
WARREN.

IN INDIANA...DEARBORN...FAYETTE...FRANKLIN...OHIO...RIPLEY...
SWITZERLAND...UNION AND WAYNE COUNTIES HAVE BEEN CLEARED FROM THE
WATCH.

AND IN KENTUCKY...BOONE...CAMPBELL...CARROLL...GALLATIN...GRANT...
KENTON...OWEN AND PENDLETON COUNTIES HAVE BEEN CLEARED FROM THE
WATCH.

THUNDERSTORMS REMAIN POSSIBLE INTO THE EVENING HOURS...HOWEVER SEVERE
WEATHER IS NOT ANTICIPATED AT THIS TIME.

RYAN
Local storm report, Jun 14, 4:24 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             9 SE CHILLICOTHE        39.24N 82.87W
06/14/2005  0.88 INCH        ROSS               OH   BROADCAST MEDIA

            HAIL OCCURRED IN LONDONDERRY

&&

JF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:51 PM EDTSevere Thunderstorm WarningILNMadison, Union29 min
Jun 14, 1:54 PM EDTSevere Thunderstorm WarningILNHamilton37 min
Jun 14, 2:16 PM EDTSevere Thunderstorm WarningILNRoss44 min
Jun 14, 2:20 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike40 min
Jun 14, 2:29 PM EDTSevere Thunderstorm WarningILNClermont42 min
Jun 14, 2:43 PM EDTSevere Thunderstorm WarningILNPike51 min
Jun 14, 2:50 PM EDTSevere Thunderstorm WarningILNBrown25 min
Jun 14, 2:58 PM EDTSevere Thunderstorm WarningILNAdams43 min
Jun 14, 3:04 PM EDTSevere Thunderstorm WarningILNHocking42 min
Jun 14, 4:03 PM EDTSevere Thunderstorm WarningILNAdams, Scioto45 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.